# SDR DALA2018050403123

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR SUPPORT STA 1300-1320 HAS CORROSION ON UPPER AFT SURFACE, MARKED. REMOVED AND REPLACED CABIN FLOOR SUPPORT @ STA 1300-1320 LBL 24.5 IAW SRM 51-40-02 PARA,4B ORIGINAL MATERIAL THICKNESS .071 EVALUATED @ 100% MATERIAL LOSS.
